×

zbMATH — the first resource for mathematics

Eigenvalue for a singular third-order three-point boundary value problem. (English) Zbl 1294.34018
Summary: In this paper, the existence of positive solutions for a singular third-order three-point boundary value problem is investigated. By using Krasnoselskii’s fixed point theorem, several sufficient conditions for the existence of positive solutions and the eigenvalue intervals on which there exists a positive solution are obtained.

MSC:
34B09 Boundary eigenvalue problems for ordinary differential equations
34B18 Positive solutions to nonlinear boundary value problems for ordinary differential equations
34B16 Singular nonlinear boundary value problems for ordinary differential equations
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
34L15 Eigenvalues, estimation of eigenvalues, upper and lower bounds of ordinary differential operators
47N20 Applications of operator theory to differential and integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Drici, Z.; Mcrae, F. A.; Vasundhara, D. J., Monotone iterative technique for periodic boundary value problems with causal operators, Nonlinear Anal., 64, 1271-1277, (2006) · Zbl 1208.34103
[2] Du, Z. J.; Ge, W. G.; Lin, X. J., Existence of solutions for a class of third-order nonlinear boundary value problems, J. Math. Anal. Appl., 294, 104-112, (2004) · Zbl 1053.34017
[3] Feng, Y. Q.; Liu, S. Y., Solvability of a third-order two-point boundray value problem, Appl. Math. Lett., 18, 1034-1040, (2005) · Zbl 1094.34506
[4] Graef, J. R.; Yang, B., Positive solutions of a nonlinear third order eigenvalue problem, Dyn. Syst. Appl., 15, 97-110, (2006) · Zbl 1106.34013
[5] Guezane-Lakoud, A.; Kelaiaia, S., Solvability of a three-point nonlinear boundary-value problem, Electron. J. Differ. Equ., 139, 1-9, (2010) · Zbl 1206.34033
[6] Guo, D. J.; Lakshmikantham, V., Nonlinear problems in abstract cones, (1988), Academic Press Orlando · Zbl 0661.47045
[7] Guo, L. J.; Sun, J. P.; Zhao, Y. H., Existence of positive solutions for nonlinear third-order three-point boundary value problem, Nonlinear Anal., 10, 3151-3158, (2008) · Zbl 1141.34310
[8] Howes, F. A., The asymptotic solution of a class of third-order boundary value problems arising in the theory of thin film flows, SIAM J. Appl. Math., 43, 993-1004, (1983) · Zbl 0532.76042
[9] Pei, M. H.; Chang, S. K., Existence and uniqueness of solutions for third-order nonlinear boundray value problems, J. Math. Anal. Appl., 327, 23-35, (2007)
[10] Yao, Q. L.; Feng, Y. Q., Existence of solution for a third-order two-point boundray value problem, Appl. Math. Lett., 15, 227-232, (2002)
[11] Yao, Q. L., The existence and multiplicity of positive solutions for a third-order three-point boundary value problems, Acta. Math. Appl. Sin. Engl. Ser., 19, 117-122, (2003) · Zbl 1048.34031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.